STRUCTURE OF GREAT NUMBER OF NEVANLINN IMPERFECT VECTORS FOR WHOLE CURVES WITH LINEARLY DEPENDENT COMPONENTS

Authors

  • Ivano-Frankivs’k National Technical University of Oil and Gas

Keywords:

whole curve, nevanlinn imperfect vector, meromorf function, admissible system of vectors.

Abstract

It is shown that structure of great number of Nevanlinna defect vectors for the whole curve of complete order with linearly dependent components similar to the structure for the ordinary entire curve of finite order.

References

1. Петренко В.П. Целые кривые / В.П.Петренко. – Ч.: Вища школа, 1984. – 136 с.
2. Шабат Б.В. Распределение значений голоморфных отображений/ Б.В.Шабат. – М.: Наука, 1982. – 288 с.
3. Савчук Я.И. Структура множества дефектных векторов целых и аналитических кривых конечного порядка / Я.И.Савчук // Укр. мат. журн. – 1985. – Т. 37, No 5. – С. 609-615.

Published

2019-03-05

How to Cite

Ярослав Іванович. (2019). STRUCTURE OF GREAT NUMBER OF NEVANLINN IMPERFECT VECTORS FOR WHOLE CURVES WITH LINEARLY DEPENDENT COMPONENTS: Array. PRECARPATHIAN BULLETIN OF THE SHEVCHENKO SCIENTIFIC SOCIETY Number, (1(21), 20–25. Retrieved from https://pvntsh.nung.edu.ua/index.php/number/article/view/175

Issue

Section

Mathematics and Mechanics